Devin A. Wiles

Learn More
A 37-year-old male with prior medical history of profound developmental delay experienced seizure and cardiac arrest following ingestion of 6 ounces of a 40% N, N-diethyl-meta-toluamide (DEET) containing solution. The patient was unresponsive, acidemic, tachycardic and hypotensive on presentation. Over three hospital days, the patient's vitals recovered to(More)
Cranioplasty represents a formidable challenge for neuro-surgeons, with a significant morbidity from both early and late wound infections. Polymethylmethacrylate (PMMA) is one of the most widely used materials in this setting. Despite the advantages of this material, such as ease of handling and inert biochemical properties, it is still a foreign body that(More)
Concentrated laundry pods have been reported to cause significant clinical effects including oropharyngeal burns and respiratory distress requiring intubation. Dermal burns have been reported, but no incidents of serious isolated dermal injury have been published. We report a case of significant, isolated dermal injury as a result of dermal exposure to a(More)
Lindane is a possible carcinogen with known teratogenicity and immunologic and neurotoxic properties. Despite reports of seizures, coma, and death associated with its use as well as banning of its environmental use by the Environmental Protection Agency (EPA), the US Food and Drug Administration (FDA) still allows treatment with lindane as a second-line(More)
  • 1